Journal article icon

Journal article

An asymptotic result for Brownian polymers

Abstract:
We consider a model of the shape of a growing polymer introduced by Durrett and Rogers (Probab. Theory Related Fields 92 (1992) 337-349). We prove their conjecture about the asymptotic behavior of the underlying continuous process Xt (corresponding to the location of the end of the polymer at time t) for a particular type of repelling interaction function without compact support. © Association des Publications de l'Institut Henri Poincaré, 2008.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1214/07-AIHP113

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES
Volume:
44
Issue:
1
Pages:
29-46
Publication date:
2008-01-01
DOI:
EISSN:
0246-0203
ISSN:
0246-0203
URN:
uuid:9b258bb6-9bf0-46c0-85f5-bf5130a0f5c6
Source identifiers:
29194
Local pid:
pubs:29194

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP